# SDR CA090616007

- Difficulty date: June 10, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Lyc IO360M1A
- System (JASC): 3210 · Main Landing Gear
- Part: Housing
- Part number: D6032176151
- Condition: Cracked
- Location: Mounting Bolts
- Part time: 481 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSP BOTH LT AND RT MLG REAR BEARING HOUSING WERE FOUND CRACKED ALONG THE HOUSING MOUNTING BOLTS.  PART IDENTIFIED IN IPC AS ITEM NR 110, CHAPTER 32-10 PAGE 588 THRU 594.
